# SDR SWAA2021091548253

- Difficulty date: July 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R. ; 2021-341948 / [01] TOOL USED. P/N: NORTEC 500D. S/N: N500X12101V022233. DUE DATE: 02-JUN-2; [02] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [03] TOOL USED: UT EQUIPMENT P/N: 45MG; S/N: 130060401; DUE DATE: 22/APR/22; [04] TOOL USED CALIPER P/N 700-11310 S/N 0033174 DUE DATE 08-JAN-22; [05] TOOL USED MICROMETER PN: 293; SN:71150743; DUE DATE : 31-AUG-21; [06] TOOL USED DIGITAL CALIPER P/N:500-752-20 S/N:B16101265; DUE DATE 20/APR/22; [07] REPAIRED BEAR STRAP LOCATED STA 277 TO 312 BETWEEN S-6R AND S-10R IAW EA NO: 21-153-02286; [08] REPAIRED BEAR STRAP LOCATED STA 277 TO 312 BETWEEN S-6R AND S-10R IAW EA NO: 21-153-02286
